Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Which hormones cause panic attacks and what could be the best possible treatment ?

hi ....i m 29 yrs old female suffering from anxiety n i get panic attacks the age of 16 , i took some height gaining medicines a consequence of which i started getting severe panic attacks ..i took anti -depressants for years together but the moment i stopped taking those medicines , there was a relapse ...although now i m off medicines for almost a year now , i get those attacks at times i dont want to take anti-depressants again ...i have hypothyroid which is under control ...i take 12.5mcg thyronorm ...i want to know if there has been an imbalance in my hormones , which of my hormones have been effected due to which i get these attacks ...? which hormone specialsit shd i consult ? what is the best possible treatment that i can get ? waiting 4 a reply ...thanx
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome to health care magic
underactive and overactive thyroid hormones cause imbalance in body metabolism which can be manifested as anxiety,depression and many such symptoms.
consult endocrinologist or you can also consult homeopath if u want to get rid of thyriod problem problem permanently without any side effects.
good luck
Answered: Thu, 9 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor